# SDR MASA200800429

- Difficulty date: May 27, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 30,265 hours, 22,063 cycles
- System (JASC): 5240 · Service Doors
- Part: Lock
- Part number: 601R3189015
- Condition: Faulty
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2785 PHX - SERVICE DOOR WILL NOT STAY OPEN.  MX REPLACED THE LOCK ASSEMBLY.
